BibTeX record journals/cma/DourakiDM08

download as .bib file

@article{DBLP:journals/cma/DourakiDM08,
  author    = {Majid Jaberi Douraki and
               Mehdi Dehghan and
               Javad Mashreghi},
  title     = {Dynamics of the difference equation x\({}_{\mbox{n+1}}\) = (x\({}_{\mbox{n}}\)+px\({}_{\mbox{n-k}}\))/(x\({}_{\mbox{n}}\)+q)},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {56},
  number    = {1},
  pages     = {186--198},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.camwa.2007.06.029},
  doi       = {10.1016/j.camwa.2007.06.029},
  timestamp = {Mon, 05 Jun 2017 20:51:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/DourakiDM08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier